Journal article icon

Journal article

Directional integration on unstructured meshes via supermesh construction

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.jcp.2012.02.009

Authors


Maddison, JR More by this author
Farrell, PE More by this author
Journal:
JOURNAL OF COMPUTATIONAL PHYSICS
Volume:
231
Issue:
12
Pages:
4422-4432
Publication date:
2012-06-20
DOI:
EISSN:
1090-2716
ISSN:
0021-9991
URN:
uuid:581b5bb6-313b-4e8b-9bc1-c437ebbab997
Source identifiers:
325345
Local pid:
pubs:325345

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP